# SDR R61A2021042900372

- Difficulty date: April 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frms 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, RH SILL FOUND CORRODED AT FR 13-14. REMOVED AND REPLACED RH SILL IAW SRM 51-41-01 AND 51-43-04.
